# SDR DALA2019112806954

- Difficulty date: November 28, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N371DN
- Make and model: Airbus A321-211
- Aircraft serial: 8763
- Aircraft time: 2,635 hours, 1,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WALL MOUNT EMERGENCY EXIT SIGN WILL NOT ILLUMINATE, REPLACED EMERG POWER SUPPLY UNIT 14WL
